# SDR AALA201712189017

- Difficulty date: November 13, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 76,510 hours, 10,657 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367112900000
- Condition: Delaminated
- Location: Frames 14-17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED TOP LAYER FLOOR PANEL 221JF BETWEEN FR 14 TO FR 17 AT LEFT BUTTLINE Y953 TO LEFT BUTTLINE Y1456. REPLACED FLOOR PANEL 221JF BETWEEN FR 14 TO FR 17 AT LEFT BUTTLINE Y953 TO LEFT BUTTLINE Y1456 PER A330 SRM 53-02-00-300-009 AND IRM 9701 REVISION G.
